You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Genera of Smooth Curves in Higher Dimensional Varieties
Jungkai Alfred Chen
Proceedings of the American Mathematical Society
Vol. 125, No. 8 (Aug., 1997), pp. 2221-2225
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2162112
Page Count: 5
You can always find the topics here!Topics: Integers, Smooth curves, Genera, Mathematical theorems, Mathematical surfaces, Curves, Smooth surfaces
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that for any smooth projective variety X of dimension ≥ 3, there exists an integer g0 = g0(X), such that for any integer g ≥ g0, there exists a smooth curve C in X with g(C) = g.
Proceedings of the American Mathematical Society © 1997 American Mathematical Society